Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 63, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 2, 2015, 7:05 PM CDT for Crawford County, Kansas; Barton County, Missouri. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2015, 7:05 PM CDT (00:05 UTC)
- Expired
- Apr 2, 2015, 8:00 PM CDT
- In force
- 55 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crawford County, KS, Barton County, MO
The radar
The Springfield radar (KSGF), 117 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 7:38 PM CDT | HAIL 1 | 2 Wsw Frontenac, KS | QUARTER SIZED HAIL REPORTED AT ATKINSON MUNI AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 7:02 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.1 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1838 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1146 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
016
WUUS53 KSGF 030005
SVRSGF
KSC037-MOC011-030100-
/O.NEW.KSGF.SV.W.0063.150403T0005Z-150403T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
705 PM CDT THU APR 2 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CRAWFORD COUNTY IN SOUTHEAST KANSAS...
BARTON COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 800 PM CDT
* AT 704 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHEROKEE...
AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PITTSBURG AROUND 710 PM CDT.
FRONTENAC AND ARMA AROUND 715 PM CDT.
MINDENMINES AND MULBERRY AROUND 720 PM CDT.
LIBERAL AROUND 725 PM CDT.
VERDELLA AROUND 730 PM CDT.
LAMAR AROUND 740 PM CDT.
GOLDEN CITY AROUND 750 PM CDT.
THIS WARNING ALSO INCLUDES PRAIRIE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3747 9498 3758 9465 3765 9438 3764 9408
3735 9409 3737 9462 3734 9462 3734 9495
3735 9499 3737 9501 3744 9501
TIME...MOT...LOC 0005Z 261DEG 43KT 3741 9480
HAIL...1.00IN
WIND...60MPH
$$
CRAMER3 follow-up statements
327
WWUS53 KSGF 030026
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
726 PM CDT THU APR 2 2015
KSC037-MOC011-030100-
/O.CON.KSGF.SV.W.0063.000000T0000Z-150403T0100Z/
CRAWFORD KS-BARTON MO-
726 PM CDT THU APR 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
BARTON AND CENTRAL CRAWFORD COUNTIES UNTIL 800 PM CDT...
AT 724 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FRONTENAC...
AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ARMA...BEULAH...BURGESS...CROWEBURG...FRANKLIN...FRONTENAC...
GIRARD...IANTHA...IRWIN...LAMAR HEIGHTS...LAMAR...LIBERAL...LONE
OAK...MILFORD...MINDENMINES...MULBERRY...OAKTON...POLK...RINGO...
VERDELLA AND YALE.
THIS WARNING ALSO INCLUDES PRAIRIE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3747 9409 3742 9467 3740 9478 3741 9487
3743 9492 3748 9492 3758 9465 3765 9438
3764 9408
TIME...MOT...LOC 0027Z 261DEG 43KT 3747 9467
HAIL...1.00IN
WIND...60MPH
$$
CRAMER008
WWUS53 KSGF 030049
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
749 PM CDT THU APR 2 2015
KSC037-MOC011-030100-
/O.CON.KSGF.SV.W.0063.000000T0000Z-150403T0100Z/
CRAWFORD KS-BARTON MO-
749 PM CDT THU APR 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
BARTON AND EAST CENTRAL CRAWFORD COUNTIES UNTIL 800 PM CDT...
AT 747 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MINDENMINES...
AND MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BURGESS...IANTHA...IRWIN...LAMAR HEIGHTS...LAMAR...LIBERAL...
MILFORD...MINDENMINES...MULBERRY...OAKTON...VERDELLA AND YALE.
THIS WARNING ALSO INCLUDES PRAIRIE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3747 9409 3742 9467 3758 9465 3765 9438
3764 9408
TIME...MOT...LOC 0049Z 266DEG 27KT 3748 9456
HAIL...1.00IN
WIND...60MPH
$$
BOXELL521
WWUS53 KSGF 030055
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
755 PM CDT THU APR 2 2015
KSC037-MOC011-030105-
/O.EXP.KSGF.SV.W.0063.000000T0000Z-150403T0100Z/
CRAWFORD KS-BARTON MO-
755 PM CDT THU APR 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BARTON AND EAST
CENTRAL CRAWFORD COUNTIES IS BEING REISSUED...
PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3747 9409 3742 9467 3758 9465 3765 9438
3764 9408
TIME...MOT...LOC 0055Z 266DEG 27KT 3748 9450
$$
BOXELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:32 PM CDT, 33 minutes earlier.
Area forecast discussion, Apr 2, 6:32 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
632 PM CDT Thu Apr 2 2015
.SHORT TERM...(Through Tonight)
Issued at 347 PM CDT THU APR 2 2015
An active night is expected across the area tonight as a
springtime storm system takes aim on the Ozarks. A synoptic
frontal boundary currently extends from just north of St. Louis
through central Missouri and back into southeastern Kansas and
then north-central Oklahoma (where surface low pressure was
located). This front has wavered back and forth today but has
generally not moved all that much. The mid and upper level flow
this afternoon is rather flat in a west-southwesterly fashion. A
short wave trough and speed max was emerging across the central
High Plains.
As we get into late this afternoon and tonight, we will be watching
that front closely for surface-based convective initiation. Short
range high resolution models have struggled with initiation time
and convective mode late this afternoon and this evening. This is
likely due in part to the presence of an elevated mixed layer
(EML) and capping inversion. Surface temperatures have warmed into
the lower 80s across northeastern Oklahoma with surface dew points
in the lower 60s. Despite the heating, it will likely take
increasing large scale ascent starting early this evening to get
convective initiation going in earnest. We still may very well see
some widely scattered cells try and get going across central
Missouri where the cap is weaker.
Deep layer shear and MLCAPE values in the 1200-1800 J/kg range will
initially be supportive of supercells...especially across
southeastern Kansas and northeastern Oklahoma where Bunkers right-
moving vectors will have a stronger cross-component to the surface
boundary. Any supercells will then tend to move east into southern
Missouri this evening. Given the presence of steeper mid-level
lapse rates and increasing deep layer shear with an approaching
speed max, we will be increasing our maximum potential hail size
to tennis balls. We will also be increasing the tornado threat to
elevated across portions of extreme southeastern Kansas and
southern Missouri as short term models have increased low level
helicities into the overnight period. This is due to a rather
veered low level jet and the potential for some localized backing
of winds due to terrain effects across southern Missouri.
Additionally, storms that develop along the front across the
Missouri Ozarks may also have a tendency to track along this
feature and ingest low level vorticity.
As we head into later this evening and the overnight period, we
may then get into more of a mixed convective mode situation as
convective coverage increases and cold pools conglomerate. For any
line segments that develop, the setup will be favorable for
damaging straight-line winds. Mesovortex and attendant tornado
potential will also be present for any line segments that bow to
the east and northeast. The bottom line here is that severe storms
will remain possible for much of tonight as most of the Missouri
Ozarks will remain in the warm sector of this storm system.
In addition to the threat for severe storms, we will also be
closely monitoring the hydro situation. With little in the way of
movement expected to that front, training convection will be
likely as that low level jet strengthens overnight. The Flood
Watch is well placed and has been left intact.
.LONG TERM...(Friday through Thursday)
Issued at 347 PM CDT THU APR 2 2015
Ongoing convective complex to start the day Friday will quickly
exit to the east and southeast. Some signals for lingering light
showers behind the front given low level isentropic upglide.
Biggest change will be to temperatures as they will drop sharply
behind the front on the heels of gusty north winds. Temperatures
in the 40s/50s are expected with wind chill values in the 40s much
of the day.
Attention then turns to frost/freeze potential Friday night.
Surface high pressure will slide overhead Friday night. A clear
sky, light winds and moist grounds from recent rains will provide
a good opportunity for frost. Will let the night shift decide on
the need for any headlines given impending severe/heavy rain risk.
Quiet weather will continue on Saturday with temperatures
returning to near average under a mainly sunny sky. This will be a
brief reprieve from our increasingly active weather regime. Long
wave charts place the area in southwest flow from Sunday through
much of next week. This will set the stage for several
opportunities for showers and storms. The first potential will be
late Sunday/Sunday night, though the bulk of the rainfall looks
like it will stay mainly to our south.
Periodic rain chances and above average temperatures are expected
much of next week, though timing individual waves (as always) will
prove difficult. As a result, the forecast is a bit more
pessimistic than preferred, but it should be noted there will some
dry time next week. Current multimodel ensemble forecast indicates
the best rain chances coming in the Wednesday to Thursday time
frame as a cold front moves through the region. This pattern is
supportive for a strong/severe storm risk, and such details will
become clearer with future model runs.
&&
.AVIATION...(For the 00Z TAFS through 00Z Friday Evening)
Issued at 627 PM CDT THU APR 2 2015
For the KSGF/KJLN/KBBG tafs: Expect thunderstorms to increase in
coverage over the next few hours with mvfr/ifr conditions at times.
A strong cold front will move through the region toward 12z-15z
with strong north winds and lowering ceilings with much cooler low
levels.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH through Friday morning FOR MOZ057-058-068>071-
077>083-088>098-101>106.
KS...FLOOD WATCH through Friday morning FOR KSZ097-101.
&&
SHORT TERM...Schaumann
LONG TERM...Gagan
AVIATION...DSAHazardous weather outlook, Apr 2, 3:53 PM CDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 353 PM CDT THU APR 2 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-032100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 353 PM CDT THU APR 2 2015 ...SEVERE THUNDERSTORMS EXPECTED TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED TORNADO RISK. SIGNIFICANT HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... THUNDERSTORMS AND THE POTENTIAL FOR SEVERE WEATHER WILL INCREASE LATE THIS AFTERNOON INTO THIS EVENING ACROSS EXTREME SOUTHEASTERN KANSAS...AS WELL AS WESTERN AND CENTRAL MISSOURI. THE THREAT FOR SEVERE STORMS WILL THEN OVERSPREAD THE REMAINDER OF THE MISSOURI OZARKS FROM LATER THIS EVENING INTO THE OVERNIGHT PERIOD. THE THREAT FOR SEVERE STORMS WILL THEN PERSIST ACROSS MOST OF THE OUTLOOK AREA THROUGH THE OVERNIGHT PERIOD. HAIL TO THE SIZE OF TENNIS BALLS AND DAMAGING WIND GUSTS TO 60 MPH WILL BE POSSIBLE WITH ANY SUPERCELL THUNDERSTORMS WHICH ARE ABLE TO DEVELOP FROM LATE THIS AFTERNOON INTO TONIGHT. THERE WILL BE A LIMITED TO ELEVATED TORNADO THREAT... ESPECIALLY ALONG AND SOUTH OF A GIRARD KANSAS TO FORT LEONARD WOOD MISSOURI LINE. THE TORNADO THREAT WILL BE LOCALLY ENHANCED FOR ANY SUPERCELLS THAT TRACK EAST ALONG ANY BOUNDARIES. IN ADDITION TO ANY SUPERCELLS...THE SETUP APPEARS FAVORABLE FOR MULTIPLE LINE SEGMENTS TRACKING ACROSS THE AREA FROM MID EVENING THROUGH THE OVERNIGHT PERIOD. THE MAIN HAZARD WITH ANY LINE SEGMENTS WILL DAMAGING WIND GUSTS OVER 60 MPH AND HAIL TO THE SIZE OF QUARTERS. ANY LINE SEGMENTS BOWING TOWARDS THE EAST OR NORTHEAST WILL ALSO HAVE THE POTENTIAL TO PRODUCE ISOLATED TORNADOES. ADDITIONALLY...MULTIPLE ROUNDS OF STORMS COULD RESULT IN EXCESSIVE RAINFALL AND LOCALIZED FLOODING TONIGHT INTO FRIDAY MORNING. A FLOOD WATCH IS IN EFFECT TONIGHT THROUGH FRIDAY MORNING FOR MOST OF THE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS AND A LIMITED RISK FOR SEVERE WEATHER WILL LINGER INTO EARLY FRIDAY MORNING MAINLY ACROSS SOUTH CENTRAL MISSOURI. SUSTAINED NORTH WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH CAN BE EXPECTED FRIDAY MORNING AND EARLY FRIDAY AFTERNOON. PATCHY FROST WILL BE POSSIBLE FRIDAY NIGHT AS LOW TEMPERATURES FALL INTO THE LOWER AND MIDDLE 30S. THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS FROM SUNDAY THROUGH THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH TONIGHT ACROSS THE MISSOURI OZARKS AND EXTREME SOUTHEASTERN. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Local storm report, Apr 2, 3:53 PM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
353 PM CDT THU APR 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM HAIL LEBANON 37.68N 92.66W
04/02/2015 E1.00 INCH LACLEDE MO LAW ENFORCEMENT
&&
RFRYELocal storm report, Apr 2, 4:03 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
403 PM CDT THU APR 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM HAIL 4 S LEBANON 37.62N 92.66W
04/02/2015 E1.00 INCH LACLEDE MO PUBLIC
PUBLIC REPORTED QUARTER SIZED HAIL.
&&
RFRYELocal storm report, Apr 2, 5:04 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
504 PM CDT THU APR 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 3 S LEBANON 37.64N 92.66W
04/02/2015 E1.75 INCH LACLEDE MO EMERGENCY MNGR
REPORTED BY DEPT OF CONSERVATION RELAYED BY EMA.
&&
RFRYEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:31 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee, Crawford | 59 min |
| Apr 2, 7:41 PM CDT | Tornado Warning | SGF | Cherokee, Crawford | 49 min |
| Apr 2, 8:31 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee | 14 min |
| Apr 2, 8:42 PM CDT | Tornado Warning | SGF | Cherokee | 48 min |
| Apr 2, 9:04 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee | 26 min |
| Apr 2, 9:31 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee | 28 min |
| Apr 3, 2:05 AM CDT | Tornado Warning | SGF | Cherokee | 40 min |
| Apr 3, 2:09 AM CDT | Severe Thunderstorm Warning | SGF | Cherokee, Crawford | 51 min |
| Apr 3, 11:13 AM CDT | Frost Advisory | SGF | Bourbon, Cherokee, Crawford | 22 hr |
| Apr 2, 7:54 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 51 min |
| Apr 2, 8:07 PM CDT | Tornado Warning | SGF | Barton, Jasper | 23 min |
| Apr 2, 8:15 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Polk | 45 min |
| Apr 2, 8:23 PM CDT | Tornado Warning | SGF | Barton, Dade, Jasper, Lawrence | 37 min |
| Apr 2, 8:26 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 64 min |
| Apr 2, 8:56 PM CDT | Tornado Warning | SGF | Dade, Lawrence | 23 min |
| Apr 2, 9:46 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Lawrence, Newton | 44 min |
| Apr 2, 9:57 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 42 min |
| Apr 2, 9:58 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence | 32 min |
| Apr 2, 10:59 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 46 min |
| Apr 2, 11:20 PM CDT | Tornado Warning | SGF | Barry, Stone | 40 min |
| Apr 2, 11:41 PM CDT | Tornado Warning | SGF | Barry | 34 min |
| Apr 3, 12:02 AM CDT | Tornado Warning | SGF | Stone, Taney | 43 min |
| Apr 3, 12:11 AM CDT | Severe Thunderstorm Warning | SGF | Douglas | 37 min |
| Apr 3, 12:14 AM CDT | Tornado Warning | SGF | Douglas | 31 min |
| Apr 3, 12:39 AM CDT | Tornado Warning | SGF | Douglas, Howell | 36 min |
| Apr 3, 12:43 AM CDT | Tornado Warning | SGF | Ozark, Taney | 30 min |
| Apr 3, 12:59 AM CDT | Tornado Warning | SGF | Howell, Oregon, Shannon | 46 min |
| Apr 3, 1:05 AM CDT | Tornado Warning | SGF | Ozark | 40 min |
| Apr 3, 1:25 AM CDT | Tornado Warning | SGF | Oregon, Shannon | 35 min |
| Apr 3, 1:28 AM CDT | Severe Thunderstorm Warning | SGF | Howell | 47 min |
| Apr 3, 1:56 AM CDT | Severe Thunderstorm Warning | SGF | Oregon | 34 min |
| Apr 3, 2:28 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton | 62 min |
| Apr 3, 2:45 AM CDT | Tornado Warning | SGF | Newton | 45 min |
| Apr 3, 3:18 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Barton, Dade, Jasper, Lawrence, Newton | 42 min |
| Apr 3, 3:43 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, Stone, Taney | 47 min |
| Apr 3, 4:28 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Douglas, Ozark, Stone, Taney | 47 min |
| Apr 3, 4:52 AM CDT | Flash Flood Warning | SGF | Barry, Lawrence, Stone | 3 hr |
| Apr 3, 5:01 AM CDT | Flash Flood Warning | SGF | Ozark, Taney | 6 hr |
| Apr 3, 5:02 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 43 min |
| Apr 3, 5:36 AM CDT | Severe Thunderstorm Warning | SGF | Shannon | 24 min |
| Apr 3, 5:45 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 30 min |
| Apr 3, 7:27 AM CDT | River Flood Warning | SGF | Jasper | 39 hr |
| Apr 3, 7:44 AM CDT | Areal Flood Warning | SGF | Barry, Lawrence, Stone | 6 hr |
| Apr 3, 8:23 AM CDT | Areal Flood Warning | SGF | Barry, Jasper, Lawrence, Newton, Stone | 9 hr |
| Apr 3, 8:34 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede, Miller and 2 more | 6 hr |
| Apr 3, 10:48 AM CDT | Areal Flood Warning | SGF | Christian, Dallas, Douglas, Howell, Laclede, Ozark and 4 more | 6 hr |
| Apr 3, 1:58 PM CDT | Areal Flood Warning | SGF | Barry, Lawrence, Stone | 3 hr |
| Apr 3, 4:55 PM CDT | Areal Flood Advisory | SGF | Douglas, Howell, Laclede, Ozark, Texas, Wright | 18 hr |
| Apr 3, 4:59 PM CDT | Areal Flood Advisory | SGF | Barry, Jasper, Lawrence, Newton, Stone | 18 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.